User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Haghverdi, Laleh; Buettner, Florian; Theis, Fabian J. 
Title:
Diffusion maps for high-dimensional single-cell analysis of differentiation data 
Journal title:
Bioinformatics 
Year:
2015 
Journal volume:
31 
Journal issue:
18 
Pages contribution:
2989-2998 
Publisher:
Oxford University Press 
Print-ISSN:
1367-4803 
E-ISSN:
1460-2059 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively